RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 5, Pages 755–761 (Mi mz7796)  

This article is cited in 1 scientific paper (total in 1 paper)

An example of a locally unsolvable differential equation of quasiprincipal type with a real-valued weighted principal symbol

N. A. Shananin

Moscow Institute of Electronic Engineering

Abstract: In this note we show that the equation
$$ -\{(\frac1i\frac\partial{\partial x_1})^3+(\frac1i\frac\partial{\partial x_2})^2+6i(\frac1i\frac\partial{\partial x_1})(\frac1i\frac\partial{\partial x_2})x_1\}u=f $$
is locally unsolvable at the origin of the coordinate system. This equation belongs to the class that generalizes the principal type to the case of weighted derivatives. The example is interesting because the weighted principal symbol is real (in this situation, equations of principal type are solvable) but the unsolvability depends on the behavior of the lower-order terms in a neighborhood of the zeros of the weighted principal symbol.

Full text: PDF file (460 kB)

English version:
Mathematical Notes, 1976, 19:5, 447–451

Bibliographic databases:

UDC: 517.9
Received: 24.07.1974

Citation: N. A. Shananin, “An example of a locally unsolvable differential equation of quasiprincipal type with a real-valued weighted principal symbol”, Mat. Zametki, 19:5 (1976), 755–761; Math. Notes, 19:5 (1976), 447–451

Citation in format AMSBIB
\Bibitem{Sha76}
\by N.~A.~Shananin
\paper An example of a~locally unsolvable differential equation of quasiprincipal type with a~real-valued weighted principal symbol
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 5
\pages 755--761
\mathnet{http://mi.mathnet.ru/mz7796}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=425313}
\zmath{https://zbmath.org/?q=an:0345.35006|0336.35007}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 5
\pages 447--451
\crossref{https://doi.org/10.1007/BF01142569}


Linking options:
  • http://mi.mathnet.ru/eng/mz7796
  • http://mi.mathnet.ru/eng/mz/v19/i5/p755

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Grushin, N. A. Shananin, “Some theorems on the singularities of solutions of differential equations with weighted principal symbols”, Math. USSR-Sb., 32:1 (1977), 32–44  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:303
    Full text:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020